Journal of Integral Equations and Applications

Asymptotic Behavior of Solutions of a Conserved Phase-Field System with Memory

Sergiu Aizicovici and Hana Petzeltová

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 15, Number 3 (2003), 217-240.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074968

Digital Object Identifier
doi:10.1216/jiea/1181074968

Mathematical Reviews number (MathSciNet)
MR2024385

Zentralblatt MATH identifier
1037.35021

Citation

Aizicovici, Sergiu; Petzeltová, Hana. Asymptotic Behavior of Solutions of a Conserved Phase-Field System with Memory. J. Integral Equations Applications 15 (2003), no. 3, 217--240. doi:10.1216/jiea/1181074968. https://projecteuclid.org/euclid.jiea/1181074968


Export citation

References

  • S. Aizicovici and V. Barbu, Existence and asymptotic results for a system of integro-partial differential equations, Nonlinear Differential Equations Appl. 3 (1996), 1-18.
  • S. Aizicovici and E. Feireisl, Long-time stabilization of solutions to a phase-field model with memory, J. Evol. Equations 1 (2001), 69-84.
  • S. Aizicovici, E. Feireisl and F. Issard-Roch, Long-time convergence of solutions to the phase-field system, Math. Methods Appl. Sci. 24 (2000), 277-287.
  • B. Aulbach, Continuous and discrete dynamics near manifolds of equilibria, Lecture Notes in Math., vol. 1058, Springer-Verlag, New York, 1984.
  • D. Brochet, D. Hilhorst and X. Chen, Finite dimensional exponential attractor for the phase field model, Appl. Anal. 49 (1993), 197-212.
  • D. Brochet, D. Hilhorst and A. Novick-Cohen, Maximal attractor and inertial sets for a conserved phase field model, Adv. Differential Equations 1 (1996), 547-578.
  • G. Caginalp, The dynamics of a conserved phase field system: Stefan-like, Hele-Shaw, and Cahn-Hilliard models as asymptotic limits, IMA J. Appl. Math. 44 (1990), 77-94.
  • B.D. Coleman and M.E. Gurtin, Equipresence and constitutive equations for rigid heat conductors, Z. Angew. Math. Phys. 18 (1967), 199-208.
  • P. Colli, G. Gilardi, Ph. Laurençot and A. Novick-Cohen, Uniqueness and long-time behavior for the conserved phase-field model with memory, Discrete Contin. Dynam. Systems 5 (1999), 375-390.
  • C.M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Rational Mech. Anal. 37 (1970), 297-308.
  • E. Feireisl, F. Issard-Roch and H. Petzeltová, Long-time behaviour and convergence towards equilibria for a conserved phase field model, Discrete Contin. Dynam. Systems 11 (2004), 239-252.
  • E. Feireisl and F. Simondon, Convergence for semilinear degenerate parabolic equations in several space dimensions, J. Dynam. Differential Equations 12 (2000), 647-673.
  • E. Feireisl and P. Takáč, Long-time stabilization of solutions to the Ginzburg-Landau equations of superconductivity, Monatsh. Math. 133 (2001), 197-221.
  • C. Giorgi, M. Grasselli and V. Pata, Uniform attractors for a phase-field model with memory and quadratic nonlinearity, Indiana Univ. Math. J. 48 (1999), 1129-1181.
  • M. Grasselli, V. Pata and F.M. Vegni, Longterm dynamics of a conserved phase-field system with memory, Asymptotic Anal. 33 (2003), 261-320.
  • A. Haraux and M.A. Jendoubi, Convergence of solutions of second-order gradient-like systems with analytic nonlinearities, J. Differential Equations 144 (1998), 313-320.
  • K.-H. Hoffmann and P. Rybka, Convergence of solutions to Cahn-Hilliard equation, Comm. Partial Differential Equations 24 (1999), 1055-1077.
  • M.A. Jendoubi, Convergence of global and bounded solutions of the wave equation with linear dissipation and analytic nonlinearity, J. Differential Equations 144 (1998), 302-312.
  • S. Lojasiewicz, Une propriété topologique des sous ensembles analytiques réels, Colloq. CNRS, Les équations aux dérivées partielles, 117, 1963.
  • A. Novick-Cohen, Conserved phase-field equations with memory, in Curvature flows and related topics (Levico, 1994), Gakuto Internat. Ser. Math. Sci. Appl., vol. 5, Tokyo, 1995, pp. 179-197.
  • P. Poláčik and K.P. Rybakowski, Nonconvergent bounded trajectories in semilinear heat equations, J. Differential Equations 124 (1996), 472-494.
  • J. Prüss, Evolutionary integral equations and applications, Birkhäuser, Basel, 1993.
  • J. Simon, Compact sets in $L^p(0,T;B)$, Ann. Mat. Pura Appl. 146 (1987), 65-96.
  • L. Simon, Asymptotics for a class of non-linear evolution equations, with applications to geometric problems, Ann. of Math. 118 (1983), 525-571.
  • F.M. Vegni, Dissipativity of a conserved phase-field model with memory, Discrete Contin. Dynam. Systems 9 (2003), 949-968.
  • E. Zeidler, Nonlinear functional analysis and its applications, I-IV, Springer-Verlag, New York, 1988.